# SDR ASAA9540100

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100721
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR WAS FOUND DIFFICULT TO OPEN AND CLOSE.  REPLACED DOOR SNUBBER ASSEMBLY AND OPERATED NORMALLY.  (M)
